Feeling weak


#1
O/h has had his meds increased to sinimet 25/100 three times a day and ropinirole 2 250 micrograms at night has been on this dosage for 2-3 weeks. The last few days he has been very tired and week almost to the point that he is unable to walk. Could it be his body adjusting to the meds. Any thoughts on this would be gratefully recieved

#2
Have just found out that its not the medication that has made other half weak and Parkinson's worse. He has got shingles.

#3
awful awful thing shingles. peculiarly enough i have often thought my pd was setof by a case of shingles - perhaps its the other way around?

#4
interesting...i got shingles about the same time i started noticing pd symptoms...

#5
Its a catch 22 situation shingles make the Parkinson's symptoms worse. So did you have the start and shingles highlighted the symptoms

#6
Hello and Wellcome
I have tried every drug suitable to combat my very nasty brand of PD I refer
to the evil blight on my life as BLACKHEART, some of the combinations of those drugs made me very weak, it took about three months before I stabilized eventually ,taking Madopar and Tolcapone, I continued on these two Anti PD drugs
until they too had very little effect and I was sinking fast .
I was saved by my Excellent team at NTGH ,they managed to procure funding for Duodopa
The system is a real life changing device bringing me up to 95%
normality, but to answer your point, yes the drugs can make you feel very weak
so chase up your Neurologist , or Nurse Specialist there will be drugs available which will improve your lives, but you must undergo the trial and error system
unfortunately.
I wish you well Kindest Regards Fedex:sunglasses::grin:

#7
jzygirl
i suspect you are sot of right and that shingles accelerates the existing pd by switching on the immune system which then goes off and deactivates cells with alpha-synuclein clumps.

#8
seemingly this actually seems to be the case!
http://www.parkinsons.org.uk/pdsforum/posts.aspx?forum=research&topic=immune-system-accelerates-pd